# SDR SWIA200617078

- Difficulty date: June 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 4,767 hours, 4,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS625.00 LBL36 STR 13 CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP AT FS 625.00 LBL 36 STRINGER 13 REFERENCE CRJ200 SRM 51-42-06 PG 11 AND SRM 51-42-21 PG 17 STEP 9 REO 601R-53-61-088.
